All Collections
From the Doctor
Potential Side Effects
Potential Side Effects

What you should know about potential side effects of HRT

Jo Cullen avatar
Written by Jo Cullen
Updated over a week ago

Most people don't experience any side effects from HRT, and when they do, it's usually only in the initial few weeks as the body is adjusting. Very occasionally, some bloating and mild nausea can occur, but again it tends to be short-lived. DHEA can cause acne in some people, but this is unusual and temporary.

Don't be alarmed if you experience some bloating and water weight for the first couple of weeks while your body gets used to the medications. This will come off quickly, and it will become easier to lose weight in the long run.

If you believe you may be experiencing side effects when using HRT products, please reach out to your Winona doctor for assistance, as your health and well-being are very important to us.

You can view and respond to messages from your Winona doctor here in your private and secure Patient Portal here.

Did this answer your question?